Jump to content

Photo

Accutane Side Effects

accutane medication acne side effects skin dry skin chapped lips oil low dose ribs

2 replies to this topic

#1 KelseaMaureen

KelseaMaureen

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Location:Oahu
  • Joined: 11-April 14

Posted 25 April 2014 - 12:50 AM

So I started Accutane about two weeks ago, and I'm only taking 40mg a day, but my side effects have already started kicking in.

 

My lips are obviously really chapped, the corners of my mouth are cracked and if hurts to open my mouth. My scalp is itching so badly that I had to soak my head in Coconut Oil, and my skin is crawling. Another side effect I have is that my ribs hurt? I workout every day, but when I do anything involving my core or even when I lay on my stomach in bed, my ribs ache when I get up. 

 

I was wondering if A) You guys had the same side effects, and B) What you did to combat them?

 

I've been on Accutane once before, years ago, but I feel like the side effects that I had back then weren't nearly this bad. 



#2 raffibomb

raffibomb

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 28-November 13

Posted 29 April 2014 - 04:27 PM

Look into hydraplenish. Take 4 pills daily. It's a life safer. it helps relieve dry skin / lips etc. helped me out during accutane



#3 Jennns

Jennns

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Gender:Female
  • Location:Montreal, QC, Canada
  • Joined: 28-April 14

Posted 12 May 2014 - 10:49 PM

So I started Accutane about two weeks ago, and I'm only taking 40mg a day, but my side effects have already started kicking in.
 
My lips are obviously really chapped, the corners of my mouth are cracked and if hurts to open my mouth. My scalp is itching so badly that I had to soak my head in Coconut Oil, and my skin is crawling. Another side effect I have is that my ribs hurt? I workout every day, but when I do anything involving my core or even when I lay on my stomach in bed, my ribs ache when I get up. 
 
I was wondering if A) You guys had the same side effects, and B) What you did to combat them?
 
I've been on Accutane once before, years ago, but I feel like the side effects that I had back then weren't nearly this bad. 


Hi!!

The same exact thing happened to me in the beginning of my treatment.

The pain in my ribs has stopped but the itchiness hasn't. Some days its better than others but it just means your skin is dry and need to be moisturized. Use a good cream like Eucerin. Make sure to drink alot of water. And put Aquaphor on your lips.

Hope all is well!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users